Discussions By Condition: I cannot get a diagnosis.

Double vision for 15 days and no diagnosis yet!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: bostera51
  • January 31, 2010
  • 11:18 PM


I have been having double vision since January 17 of this year and with no luck yet on finding out what I have. I am seeing a Neuro- Ophthalmologist and he is doing many tests but no diagnosis yet. I've had an MRI done of my brain and orbits, with and without contrast, but the MRI shows no sign of anything wrong, such as brain tumor or Multiple sclerosis. I thought that it was just a sinus problem because I started a couple of days before this happened with allergy sinus symptoms with pressure in my nose and forhead which moved to the right side of my face. The doctor has also done blood work to discard some diseases, amongst them diabetes and anemia, they came back normal. It is my right eye which is causing the double vision as it seems paralized when I try to look all the way to my right it only gets to the middle of my eye. Another symptom I have is the constant headache on the right side of my face, temple, side of nose, forehead and eye ball hurts. Also, my right ear is starting to hurt a little and right jaw as well. I have been having nausea every single day since this happened. Can anyone please help me if anyone knows of anybody who might have been through the same thing. Thank you!

Reply Flag this Discussion

1 Replies:

  • Well, I went through a spell of double vision. It was caused by rubbing a sleep agent behind my ears. You wouldn't think that something so natural would cause such a serious symptom, but it did. The herbal preparation has Kava and St. John's Wort in it. It was simply relieved by not using the product. The opthalmologist said that there are so many nerves to the eye that one of them became numb, most likely. So, have you changed shampoo, hair coloring, etc. or do you have a dental problem, get lots of dental xrays lately or have lots of fillings, etc? Sinus can mess with a lot of stuff. What did you take for it? Could it have been a side-effect from that? Seems to point to that. Hope you recover.
    Monsterlove 2,921 Replies
    • January 31, 2010
    • 11:40 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?